Chao Yang
杨超

Associate Researcher
School of Mathematics
Sun Yat-Sen University
Guangzhou, 510275, China
E-mail: yangch8 AT mail DOT sysu DOT edu DOT cn

I received my PhD degree in mathematics from University of Science and Technology of China in 2007, my advisor is Professor Jun-Ming Xu (徐俊明教授). I have been working at Sun Yat-Sen University since July 2007. I visited Texas State University - San Marcos as a postdoctoral researcher, from August 2009 to July 2010, under the supervision of Professor Jian Shen.

中文简历

I co-organize the Guangzhou Discrete Math Seminar, which started in September 2017.

See also my record at ORCID.

My papers indexed by MathSciNet of AMS.

Slides of my recent talks.

庆贺恩师徐俊明教授七十寿辰

Research Interests

Graph Theory, Theoretical Computer Science, Combinatorial Games and Puzzles, and various topics in Discrete Mathematics

Publications

  1. The Non-Deterministic Constraint Logic and Its Applications in Computational Complexity. Computer Science and Application. 7(5) (2017), 407-413. (With Ziwen Liu)
  2. SNOWMAN is PSPACE-complete. Theoretical Computer Science. 677 (2017) 31-40. (With Weihua He and Ziwen Liu)
  3. Connectivity of lexicographic product and direct product of graphs, Ars Combinatoria. 111 (2013), 3-12. (With Jun-Ming Xu)
  4. Sliding puzzles and rotating puzzles on graphs , Discrete Mathematics. 311 (2011), 1290–1294 .
  5. Connectivity and super-connectivity of Cartesian product graphs, Ars Combinatoria. 95 (2010), 235-245. (With Jun-Ming Xu)
  6. Diameter vulnerability of graphs by edge deletion. Discrete Mathematics. 309 (2009), 1001-1006. (With He-Xi Ye and Jun-Ming Xu)
  7. Forwarding index of cube-connected cycles. Discrete Applied Mathematics. 157(1) (2009), 1-7. (With Jun Yan and Jun-Ming Xu)
  8. Reliability of interconnection networks modeled by Cartesian product digraphs. Networks, 52(4) (2008), 202-205. (With Jun-Ming Xu)
  9. Connectivity and Edge-connectivity of Strong Product Graphs, Journal of University of Science and Technology of China, 38(5) (2008), 449- 455. (With Jun-Ming Xu)
  10. Cover pebbling number of some product graphs, Journal of University of Science and Technology of China, 38(9) (2008), 1030- 1035. (With Wei Kong, Yong-Liang Pan)
  11. Fault Diameter of Product Graphs, Information Processing Letters. 102 (2007), 226-228. (With Jun-Ming Xu)
  12. Feedback Number of Kautz Digraph, Discrete Mathematics, 307 (2007), 1589-1599. (With Jun-Ming Xu, Ye-Zhou Wu, Jia Huang)
  13. Some graphs with minimum Hosoya index and Maximum Merrifield-Simmons index, MATCH Communications in Mathematical and in Computer Chemistry. 57(1) (2007), 235-242. (With Xiang-Feng Pan, Jun-Ming Xu and Min-Jie Zhou)
  14. On the Randic index of unicyclic graphs with k pendant vertices, MATCH Communications in Mathematical and in Computer Chemistry. 55(2) (2006), 409417. (With Xiang-Feng Pan, Jun-Ming Xu)
  15. Connectivity of Cartesian product graphs, Discrete Mathematics, 306(1) (2006), 159-165. (With Jun-Ming Xu)

Academic Service

微信扫一扫,关注DiscreteMath2018微信公众号

Non-academic Activities


Last modified: May 29, 2018